On Uniform and Asymptotic Approximation.

A. Stray

Mathematische Annalen (1978)

  • Volume: 234, page 61-68
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stray, A.. "On Uniform and Asymptotic Approximation.." Mathematische Annalen 234 (1978): 61-68. <http://eudml.org/doc/163121>.

author = {Stray, A.},
journal = {Mathematische Annalen},
pages = {61-68},
title = {On Uniform and Asymptotic Approximation.},
url = {http://eudml.org/doc/163121},
volume = {234},
year = {1978},

AU - Stray, A.
TI - On Uniform and Asymptotic Approximation.
JO - Mathematische Annalen
PY - 1978
VL - 234
SP - 61
EP - 68
UR - http://eudml.org/doc/163121
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.